Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

I feel like shit using products?

Recommended Posts

I've been using proactiv for 1 months I recently switched to the CSR gentle cleanser bp gel and cetaphil moisture, 2 weeks later, I'm red and whiteheads popping out. Don't know what to blame was proactiv good or is the bp gel hurting me and irritating more.

I'm so fed up don't know what to do. They say its normal to get really red but its disgusting, and this hardening effect makes you not know if you should continue using anything.

I'm tempted to leave and give up everything and just use gentle cleanser but WHAT A RISK.

I recently yesterday stopped using bp in case it was that at fault, and I'd like to resume my usual, but these whiteheads are here, for about 2 days , I haven't picked at them.

Now here is the problem I know the face has to get used to bp but with proactiv for a month I got my dose of 2.5% already. I should be used to it.

Any advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×